# SDR DALA2017041703143

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON EXTERNAL FUSELAGE SKIN, STA 256 BETWEEN 16R AND 17R AND STA 207 BETWEEN 16L AND 17L.  REPAIRED IAW SRM 53-31-01.
